Translator Disclaimer
2018 Closed three-dimensional Alexandrov spaces with isometric circle actions
Jesús Núñez-Zimbrón
Tohoku Math. J. (2) 70(2): 267-284 (2018). DOI: 10.2748/tmj/1527904822

Abstract

We obtain a topological and weakly equivariant classification of closed three-dimensional Alexandrov spaces with an effective, isometric circle action. This generalizes the topological and equivariant classifications of Raymond [26] and Orlik and Raymond [23] of closed three-dimensional manifolds admitting an effective circle action. As an application, we prove a version of the Borel conjecture for closed three-dimensional Alexandrov spaces with circle symmetry.

Citation

Download Citation

Jesús Núñez-Zimbrón. "Closed three-dimensional Alexandrov spaces with isometric circle actions." Tohoku Math. J. (2) 70 (2) 267 - 284, 2018. https://doi.org/10.2748/tmj/1527904822

Information

Published: 2018
First available in Project Euclid: 2 June 2018

zbMATH: 06929335
MathSciNet: MR3810241
Digital Object Identifier: 10.2748/tmj/1527904822

Subjects:
Primary: 53C60
Secondary: 57M60 , 57S25

Keywords: 3-manifold , Alexandrov space , circle action

Rights: Copyright © 2018 Tohoku University

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.70 • No. 2 • 2018
Back to Top